| Catalog Number |
02-012-35-3509 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) 02-010-01-0215 - femur ps cem.Nº1.5 izq.(b)(6) 02-012-45-1515 - bandeja tibial logic fit 1.5f/1.5t.H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that this patient's knee was revised approximately 3 years 9 months post operation due to prosthesis wear.No further information at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The reason for the revision reported cannot be confirmed from the information provided but appears to be related to the inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that this patient received a knee replacement.Subsequently, the patient underwent a revision procedure.According to the report, the revision was performed as a precautionary measure to prevent potential injury or permanent disability.It was further reported that the tibial insert had been identified and registered by the manufacturer as defective.No further information has been provided.